How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2418
Experience:  GP with over 27 years experience including emergency medicine
1304720
Type Your Medical Question Here...
Family Physician is online now

I abruptly stopped taking prednisolone last October. I know

Customer Question

I abruptly stopped taking prednisolone last October. I know it was wrong however, symptoms of Temperal Arteritus had gone, after blood tests doctor said o.k. Please help me to find out how to get ME back. I have no energy, no willpower, and don't know if it's the stopping of Prednisolone or just being 69.
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. David replied 1 year ago.

This is Dr. David

last october is close to a year ago

most likely your body has started to make its own cortisol and steroid levels already.

I am sorry you are no energy

this was not from you stopping prednisone last October

you should have your thyroid hormone levels, B12, ferritin, iron, CBC, vitamin B12 and vitamin D levels checked.

low levels of these can affect your energy levels.

have you had them checked?